# SDR IPXA2018112636313

- Difficulty date: November 22, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 67,010 hours, 12,296 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER OFF ANNUNCIATOR LAMPS INOPERATIVE.  REPLACED THE LAMPS,  PERFORMED AN OPS CHECK IAW MM 24-34-00-501, LIGHTS OPS CHECKED NORMAL.
